MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX550 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX550 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX550
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx550 patient monitor indicating there was a speaker malfunction.It was confirmed there was no audible sound produced.The device was not in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included remote communication and troubleshooting with the customer biomedical engineer.The results of the analysis indicate the device was displaying a speaker malfunction error and there was no sound produced.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty mainboard.The customer ordered a replacement mainboard to resolve the issue.A review of the service history for this device shows the issue has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
IntelliVue MX550 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50192901
Report Number9610816-2026-101611
Device Sequence Number10009029
Product Code MHX
UDI-Device Identifier00884838038783
UDI-Public(01)00884838038783
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIntelliVue Patient Monitor MX550
Device Catalogue Number866066
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown